Size matters: The late payment problem

Paul, S. and Boden, R. (2011) Size matters: The late payment problem. Journal of Small Business and Enterprise Development, 18 (4). pp. 732-747. ISSN 1462-6004 Available from:

Full text not available from this repository

Publisher's URL:

Item Type:Article
Uncontrolled Keywords:financial risk, late payment, management, regulation, small to medium-sized enterprises, trade credit, United Kingdom, UK
Faculty/Department:Faculty of Business and Law > Department of Business Management
ID Code:12284
Deposited By: Dr S. Paul
Deposited On:17 Jan 2011 12:44
Last Modified:13 Feb 2016 12:49

Request a change to this item